# SDR IPXA2016071105659

- Difficulty date: June 30, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 27,877 hours, 18,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536151
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-15, MAIN CABIN FLOORBOARD 251XFF HAD INSERTS AND EDGE DAMAGED.  FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-H.
